# SDR MWEA97778

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Reg Valve
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING CLIMB, THE 02 MASKS DROPPED AS PRESSURE ALT ON CABIN INDICATED 8500 FT AT APPROX 26,000.  MTC PERFORMED ADJUSTMENT TEST IAW DC9MM 35-20-00 AND REINSTALLED MASK, REMOVED AND REPLACED O2 REGULATOR IAW DC9MM 35-20-1.
